Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 month ago

diarrhea 15 mins after taking my lexapro SSRI - does that mean it’s not in my system anymore for the day? :/?

If you have diarrhea soon after taking your Lexapro or SSRI does that mean it left my system and it’s not going to be counted as a dose for today in my body? I’m scared to go through withdrawals - is ir still

In my system  

3 Answers

Relevance
  • Mike
    Lv 7
    1 month ago

    No, the drug hasn't had time to get to your intestines in 15 minutes.  Its still in your stomach.

  • 1 month ago

    It's still in your system. You will not go through withdrawals.

    Source(s): I am a pharmacist
  • Tavy
    Lv 7
    1 month ago

    Of course it is. It goes through your bloodstream in the stomach. It's food that goes through the colon and turns into diarrhoea. That takes hours.

Still have questions? Get answers by asking now.